# SDR USAA990546

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Lavatory
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK, FOUND 3 INCH CORROSION AT LT LAV FLOOR PAN.  CORROSION LEVEL 1, CORROSION TASK NR C53-107-02.  NEW WEB INSTALLED PER SRM 51-10-02.  (M)
